# SDR AWXA200200589

- Difficulty date: July 9, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 7,908 hours, 3,067 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Part number: 342B030000
- Part serial: 2948
- Condition: Contaminated
- Location: Bleed Air
- Part time: 7,900 hours, 3,062 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 0256 - WHILE CLIMBING OUT OF PHX EN ROUTE FOR PHL RECEIVED ECAM CAUTION AIR ENGINE NR 1 BLEED FAULT, BLEED TEMPERATURE EXCEEDED 300 DEGREES, TURNED BACK TO PHX DUE TO POSSIBLE ICING CONDITIONS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE TEMPERATURE CONTROL THERMOSTAT IAW AMM 36-11-43-401.  PERFORMED ENGINE RUN, OPERATIONAL CHECK WAS GOOD.  VENDOR CONFIRMED FAILURE OF UNIT CITING THE FILTER WAS CONTAMINATED WITH POLLUTION.  RESTORED UNIT BY CLEANING THE PRESSURE REDUCING CLAPPER / GUIDE AND FILTER, AND REPLACING SCREW LOCKS AND PACKING.
